# SDR TWRA9680

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614FF
- Make and model: Boeing 747238B
- Aircraft serial: 20534
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OF NR 3 L MED EXIT EMERGENCY LIGHT IS INOP.  FOUND BROKE ASSY, OPS CHECK OK PER MM 33-51-00.  (M)
